# SDR G6OA043

- Difficulty date: February 9, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N605GC
- Make and model: Doug DC-10-30
- Aircraft serial: 47925
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Loose
- Location: Nr 1 Pylon
- Part time: 97,399 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FORWARD MOUNT TRUSS FITTING TO PYLON, HAS SIX LOOSE PYLON BOX BOLTS ON LOWER FORWARD SIDE, AND THREE HI-LOCKS ON LOWER FORWARD SHOWS EVIDENCE OF SPINNING.  INSPECTED FWD MOUNT TRUSS FITTINGS AS PER DRAWING AVB 7000-503 AND 504 PER BOEING JAC GC 116-01 AND S/B A54-00, REVISION 4 DATED FEB 15, 1995.  (M)
